MathSciNet Relay Station
MathSciNet bibliographic data
MR682697 12A35 (12A50 12A65)
Tateyama, Koichi On the ideal class groups of some cyclotomic fields. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 7, 333–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement